`a`
Mathematical Biosciences and Engineering (MBE)
 

Global dynamics of a vector-host epidemic model with age of infection
Pages: 1159 - 1186, Issue 5/6, October/December 2017

doi:10.3934/mbe.2017060      Abstract        References        Full text (533.6K)           Related Articles

Yan-Xia Dang - Department of Public Education, Zhumadian Vocational and Technical College, Zhumadian 463000, China (email)
Zhi-Peng Qiu - School of Science, Nanjing University of Science and Technology, Nanjing 210094, China (email)
Xue-Zhi Li - Department of Mathematics and Physics, Anyang Institute of Technology, Anyang 455000, China (email)
Maia Martcheva - Department of Mathematics, University of Florida, 358 Little Hall, PO Box 118105, Gainesville, FL 32611-8105, United States (email)

1 http://www.who.int/mediacentre/factsheets/fs387/en/.
2 http://www.shanghaidaily.com/national/Guangdong-sees-1074-new-dengue-cases/shdaily.shtml.
3 R. M. Anderson and R. M. May, Infectious Disease of Humans: Dynamics and Control, Oxford University Press, Oxford, 1991.
4 C. Bowman, A. B. Gumel, J. Wu, P. V. Driessche and H. Zhu, A mathematical model for assessing control strategies against West Nile virus, Bull. Math. Biol., 67 (2005), 1107-1133.       
5 F. Brauer, P. V. Driessche and J. Wu, eds., Mathematical Epidemiology, Lecture Notes in Math, Springer, Berlin, 2008.       
6 F. Brauer, Z. S. Shuai and P. V. Driessche, Dynamics of an age-of-infection cholera model, Math. Biosci. Eng., 10 (2013), 1335-1349.       
7 S. Busenberg, K. Cooke and M. Iannelli, Endemic threshold and stability in a class of age-structured epidemics, SIAM J. Appl. Math., 48 (1988), 1379-1395.       
8 S. N. Busenberg, M. Iannelli and H. R. Thieme, Global behavior of an age-structured epdiemic model, SIAM J. Math. Anal., 22 (1991), 1065-1080.       
9 S. Busenberg, M. Iannelli and H. Thieme, Dynamics of an age structured epidemic model, in: S.T. Liao, Y.Q. Ye, T.R. Ding (Eds.), Dynamical Systems, Nankai Series in Pure, Applied Mathematics and Theoretical Physics, World Scientific, Singapore, 4 (1993), 1-19.       
10 C. Castillo-Chavez and Z. Feng, Global stability of an age-structure model for TB and its applications to optimal vaccination strategies, Math. Biosci., 151 (1998), 135-154.
11 Y. Cha, M. Iannelli and F. A. Milner, Existence and uniqueness of endemic states for the age-structured SIR epidemic model, Math. Biosci., 150 (1998), 177-190.       
12 Z. L. Feng and J. X. Velasco-Hernandez, Competitive exclusion in a vector-host model for the dengue fever, J. Math. Biol., 35 (1997), 523-544.       
13 Z. Feng, W. Huang and C. Castillo-Chavez, Global behavior of a multi-group SIS epidemic model with age structure, J. Diff. Equs., 218 (2005), 292-324.       
14 H. Guo, M. Y. Li and Z. Shuai, Global stability of the endemic equilibrium of multigroup sir epidemic models, Can. Appl. Math. Q., 14 (2006), 259-284.       
15 H. Guo, M. Y. Li and Z. Shuai, A graph-theoretic approach to the method of global lyapunov functions, Proc. Amer. Math. Soc., 136 (2008), 2793-2802.       
16 H. Inaba and H. Sekine, A mathematical model for chagas disease with infection-age-dependent infectivity, Math, Biosci., 190 (2004), 39-69.       
17 H. Inaba, Mathematical analysis of an age-structured SIR epidemic model with vertical transmission, Dis. Con. Dyn. Sys. B, 6 (2006), 69-96.       
18 M. Y. Li and Z. Shuai, Global-stability problem for coupled systems of differential equations on networks, J. Diff. Equs., 248 (2010), 1-20.       
19 A. L. Lloyd, Destabilization of epidemic models with the inclusion of realistic distributions of infectious periods, Proc. Roy. Soc. Lond. B., 268 (2001), 985-993.
20 A. L. Lloyd, Realistic distributions of infectious periods in epidemic models: Changing patterns of persistence and dynamics, Theor. Popul. Biol., 60 (2001), 59-71.
21 P. Magal, C. C. McCluskey and G.Webb, Lyapunov functional and global asymptotic stability for an infection-age model, Appl. Anal., 89 (2010), 1109-1140.       
22 P. Magal and C. McCluskey, Two group infection age model: An application to nosocomial infection, SIAM J. Appl. Math., 73 (2013), 1058-1095.       
23 M. Martcheva and F. Hoppensteadt, India's approach to eliminating plasmodium falciparum malaria: A Modeling perspective, J. Biol. Systems, 18 (2010), 867-891.       
24 M. Martcheva and X. Z. Li, Competitive exclusion in an infection-age structured model with environmental transmission, Math. Anal. Appl., 408 (2013), 225-246.       
25 M. Martcheva and H. R. Thieme, Progression age enhanced backward bifurcation in an epidemic model with super-infection, J. Math. Biol., 46 (2003), 385-424.       
26 G. C. Pachecoa, L. Estevab, J. A. Montano-Hirosec and C. Vargasd, Modelling the dynamics of West Nile Virus, Bull. Math. Biol., 67 (2005), 1157-1172.       
27 Z. P. Qiu, Q. K. Kong, X. Z. Li and M. M. Martcheva, The vector-host epidemic model with multiple strains in a patchy environment, J. Math. Anal. Appl., 405 (2013), 12-36.       
28 Z. P. Qiu and Z. L. Feng, Transmission dynamics of an influenza model with age of infection and antiviral treatment, J. Dyn. Diff. Equat., 22 (2010), 823-851.       
29 H. R. Thieme and C. Castillo-Chavez, How may infection-age-dependent infectivity affect the dynamics if HIV/AIDs?, SIAM J. Appl. Math., 53 (1993), 1447-1479.       
30 J. Tumwiine, J. Y. Mugisha and L. S. Luboobi, A mathematical model for the dynamics of malaria in a human host and mosquito vector with temporary immunity, Appl. Math. Comput., 189 (2007), 1953-1965.       
31 J. X. Yang, Z. P. Qiu and X. Z. Li, Global stability of an age-structured cholera model, Math. Biol. Enger., 11 (2014), 641-665.       
32 P. Zhang, Z. Feng and F. Milner, A schistosomiasis model with an age-structure in human hosts and its application to treatment strategies, Math. Biosci., 205 (2007), 83-107.       

Go to top